# SDR 2007UALA04453

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 70,196 hours, 8,599 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 2156756
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSG SMOKE DR 5 REST CAME ON.   SUSPECT FAULTY SMOKE DETECTOR. REPLACED SMOKE DETECTOR. AC OK FOR SERVICE.
